BibTeX record journals/jscic/HuW22

download as .bib file

@article{DBLP:journals/jscic/HuW22,
  author    = {Jingwei Hu and
               Yubo Wang},
  title     = {An Adaptive Dynamical Low Rank Method for the Nonlinear Boltzmann
               Equation},
  journal   = {J. Sci. Comput.},
  volume    = {92},
  number    = {2},
  pages     = {75},
  year      = {2022},
  url       = {https://doi.org/10.1007/s10915-022-01934-4},
  doi       = {10.1007/s10915-022-01934-4},
  timestamp = {Mon, 08 Aug 2022 21:23:22 +0200},
  biburl    = {https://dblp.org/rec/journals/jscic/HuW22.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics